MathSciNet Relay Station
MathSciNet bibliographic data
MR2204460 60J65 (60J60)
Byczkowski, T.; Ryznar, M. Hitting distributions of geometric Brownian motion. Studia Math. 173 (2006), no. 1, 19–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement